# SDR ASOA01010

- Difficulty date: January 27, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N236AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120049
- Engine: Pwa PW118
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 5009984C
- Condition: Inoperative
- Location: Engine
- Part time: 18,202 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, X
- Precautionary procedure: O

## Discrepancy

FLT 4960 - DURING FLIGHT FROM HOU TO DFW AFTER 2 MINUTES IN CRUISE, THE LEFT ENGINE WENT TO 20 PERCENT TORQUE, NP WENT TO 85 PERCENT, NH WENT TO 80 PERCENT, AND ENGINE OIL PRESSURE DROPPED TO ZERO.  TEN TO TWELVE SECONDS AFTER FLAMEOUT, ENGINE STARTED BACK UP AND EVERYTHING WAS NORMAL.  AIRCRAFT CONTINUED TO DFW AND LANDED SAFELY.  MAINTENANCE REPLACED THE HMU AND FUEL PUMP.  MAINTENANCE RAN ENGINES AND TESTED SYSTEM.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
